# SDR DALA2019042632662

- Difficulty date: April 22, 2019
- Submitted: April 26, 2019
- Operation: Air carrier
- Aircraft: N829MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29700
- Aircraft time: 74,693 hours, 14,853 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Seal
- Condition: Burned
- Location: Galley Oven
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

IN FLIGHT SLIGHT SMELL COMING FROM FRONT GALLEY OVEN. OVENS SHUTOFF, WARMING BINS SHUTOFF SMELL DISSIPATED. FOUND # AND #3 DOOR SEAL BURNT DAMAGE. REPLACED #1 FORWARD GALLEY OVEN.
